(34.204.201.220) 您好!臺灣時間:2021/04/19 18:11
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:張博勝
論文名稱:在Q(X,Y)集族上的固定點理論及其應用
論文名稱(外文):Fixed point theorems for the family Q(X,Y) and its applications
指導教授:陳啟銘
指導教授(外文):Chi-Ming Chen
學位類別:碩士
校院名稱:國立新竹教育大學
系所名稱:人資處數學教育碩士班
學門:教育學門
學類:普通科目教育學類
論文種類:學術論文
論文出版年:2005
畢業學年度:94
語文別:英文
論文頁數:18
中文關鍵詞:R-凸空間R-函數R-空間固定點理論同質點理論大中取小不等式
外文關鍵詞:R-convex spaceR-mapR-spaceFixed point theoremCoincidence theoremMinimax inequalities
相關次數:
  • 被引用被引用:0
  • 點閱點閱:71
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:1
在這篇論文我們首先先定義一個新的R-凸空間,而且在R-凸空間上的可容許Q(X,Y)集族建構出固定點理論,進而我們可以在這個集族Q(X,Y)上得到同質點理論和大中取小不等式.
In this paper, we first define a new R-convex space and establish some fixed point theorems for the admissible class Q(X,Y) on a R-convex space, and then we obtain the coincidence theorems, minimax inequalities for this class Q(X,Y).
1. Introduction and Preliminaries--------------- 4
2. Main Results -------------------------------- 5
3. Coincidence Theorems ------------------------ 10
4. Minimax Inequalities ------------------------ 14
5. References ---------------------------------- 18
[1] H.Ben-El-Mechaiekh, P.Deguire,A.Granas, Points fixes et coincidences pour les function multivoquesⅡ,C.R.Acad.Sci.Paris Ser.I295(1982),381-388.
[2] C.D.Horvath, Contractibility and generalized convexity,J.Math.Anal.appl. 156(1991),341-357.
[3] C.D.Horvath, Some results on multivalued mappings and inequalities without convexity,Pure and Appl.Math.Series 106(1987),99-106.
[4] B.Knaster, C.Kuratowski,S.Mazurkiewicz, Ein Beweis des Fixpunksatzes fur n-dimensionale Simplexe,Fund.Math.14(1929),132-137.
[5] S.Park, Comments on some fixed point theorems in hyperconvex metric spaces,J. Math.Anal.Appl.291(2004),154-164.
[6] S.Park, Fixed points of better admissible multimaps on generalized convex spaces,J.Korean.Math.Soc.27(2000),885-899.
[7] S.Park, Continuous selection theorems in generalized convex spaces,Numer.Funct.Anal.And Optimiz.20(1999),567-583.
[8] S.Park, H.Kim, Coincidence theorems for admissible multifunctions on generalized convex space,J.Math.Anal.Appl.
209(1996),173-187.
[9] S.Park, H.Kim, Functions of the KKM theory on generalized convex spaces,J.Math.Anal.Appl.209(1997),551-571.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔